# SDR 2002UALA00116

- Difficulty date: January 15, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 42,446 hours, 6,885 cycles
- Engine: Pwa PW4060
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: MR212655
- Part serial: 92318
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

FLIGHT DECK AND CABIN FILLED WITH SMOKE.  EICAS MSG FOR RIGHT RECIRCULATION FAN DISPLAYED.  SHUTDOWN RIGHT AND LEFT RECIRCULATION FAN AS WELL AS GASPER FAN.  SMOKE DISSIPATED AND CONTINUED TO LHR.  FOUND RT RECIRCULATION FAN AT FAULT.  REPLACED RT RECIRCULATION FAN AND NO FURTHER EVENTS OF SMOKE IN THE FLIGHT DECK OR CABIN HAVE BEEN REPORTED.  PRELIMINARY SHOP TESTING FOUND BEARINGS SEIZED, THEREFORE PREVENTING FAN FROM TURNING.
